# SDR DALA1304946704

- Difficulty date: January 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 44,281 hours, 16,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 LOWER DOOR DATE BOTTOM EDGE HAS PITTING CORROSION.  PART REPLACED IAW 52-11-38004-001.
